# SDR RAIA00109005

- Difficulty date: September 16, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 20,673 hours, 23,303 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 81071100010
- Part serial: 2562
- Condition: Failed
- Location: Rt Engine
- Part time: 803 hours, 930 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7118-STL-RIGHT ENGINE OIL PRESSURE GAUGE AND LIGHT FLICKERED INTERMITTENTLY. MAINTENANCE INSPECTED AND REPLACED THE RIGHT ENGINE OIL PRESSURE SWITCH.
